# SDR DALA2023081106565

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 21,788 hours, 8,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4489789) EMERGENCY PATH LIGHTS MOUNTED ON SEATS 22-29 INOP. REPLACED POWER PACK AT M1671 PER B737 AMM 33-51. OPS CHKS GOOD
